# SDR DALA1317736700

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 47,559 hours, 18,016 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 90654
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DUE TO FUMES IN CABIN, MX TURNED ON ACFT AND SMELLED FAINT ODOR WHEN RECIRCULATION FAN CAME ON.  INSPECTED RT RECIRCULATION FAN DUE TO LOW AIRFLOW FOUND CASE VERY HOT.   REPLACED RT RECIRCULATION FAN SYS OPEN NORMAL.
